# SDR SWAA2023022306360

- Difficulty date: January 3, 2023
- Submitted: February 23, 2023
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 59,300 hours, 35,194 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Elongated
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCESS PANEL 651ET COMPSITE AREA HAS ENLOGATED HOLES<[01] PREPARED FOR REPAIR PANEL651 ET; AS PER B737 SRM. 51-70-06-2R-7;[02] VERIFIED STEP 1. OK TO APPLY REPAIR.;[03] REPAIRED PANEL 651ET; AS PER B737 SRM 51-70-06-2R-7 MATERIAL USED PO.1800218 AND PO.1690463;[04] VERIFIED STEP 3. OK TO APPLY TOP COAT.;[05] PREPARED AND APPLIED TOPCOAT AT ACCESS PANEL 651ET IN REFERENCE WITH B737-700 AMM 51-21-73-370-803.;[06] VERIFIED AND INSPECTED STEP #5.
